# SDR SWIA200210658

- Difficulty date: February 18, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 3,427 hours, 2,782 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: GLDF
- Condition: Failed
- Location: Nr 2
- Part time: 780 hours, 463 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COPILOT'S NR 2 AHARS BECAME INOPERATIVE INBOUND TO ICT, AT FD AND MAG FLAGS.  REMOVED NR 2 AHARS COMPUTER AND REPLACED IT WITH A SERVICEABLE UNIT IAW CL600 MM 34-21-01.  OPS CHECKS GOOD.
